Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Factors causing Erectile dysfunction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hello doctor. Can i know your name please
Doctor :   Dr. xxx
Doctor :   Please proceed with your query xxx.
User :   Is there any cure for ED?
Doctor :   That depends on the underlying cause behind ED
User :   What are the causes for ED?
Doctor :   Most of the cases are due to stress and anxiety and behavior therapy can correct that.
Doctor :   Sometimes there can be an underlying cause like Diabetes, High BP,
Doctor :   vascular disease, intake of certain medicines, any surgery causing nerve damage.
User :   None of these are the resons for me. I
Doctor :   But these conditions are pretty rare.
Doctor :   Can you mention your age, height, weight
Doctor :   and whether you have any other health problems or not?
User :   I have few pimple like formation on my penis.
User :   my age is 29 weight is 58kg height is 5'7". I dont have any other health problem
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
Doctor :   Ok Is there any pus or itching in the pimples?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor